# SDR AWXA0001629

- Difficulty date: April 24, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- Aircraft time: 48,622 hours, 34,868 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INDICATES CRACK AT FASTENER HOLE LBL 10 WL 234.1 BS 179 BLKHD WEB FORWARD SIDE.  CUT OUT DAMAGED SKIN AREA; LOCATED, DRILLED AND INSTALLED REPAIR DOUBLER AND FILLER IAW B737-300 SRM 53-10-08.
